# SDR ASAA2014122010014

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,180 hours, 9,503 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP.  ACFT GROUNDED. CYCLED POWER AND BOTH SATCOM PROMPT CAME ON BOTH MCDU.  SATCOM GROUND VERIFICATION TEST, OPS CK GOOD. REF FIM TASK 23-15, TASK 801.
